# SDR 99ZZZX870

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Diaphragm
- Part number: 161703
- Condition: Corroded
- Location: Nlg
- Part time: 4,726 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CUSTOMER ELECTED NOSE LANDING GEAR INSPECTION UPON REMOVAL OF THE AXLE ASSY, FOUND EXCESSIVE CORROSION ON THE OUTER MATING SURFACES OF THE DIAPHRAGM ASSY.  REPLACED DIAPHRAGM ASSY WITH A SERVICEABLE ASSY PER MESSIER DOWTY ENGINEERING.  TOTAL PART CYCLES:  6,453.
